# SDR CA120813007

- Difficulty date: August 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT IS REPORTED ENGINE HAD AN OVERTORQUE.  TURBOMACHINE REMOVED DUE TO NL WENT TO 27 SECONDS ABOVE TRANSIENT LIMITS.  TROUBLESHOOTING ONGOING.
